The admissible dual of SL (N). I
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 26 (1993) no. 2, pp. 261-280.
@article{ASENS_1993_4_26_2_261_0,
     author = {Bushnell, Colin J. and Kutzko, Philip C.},
     title = {The admissible dual of ${\rm SL}(N)$. {I}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {261--280},
     publisher = {Elsevier},
     volume = {Ser. 4, 26},
     number = {2},
     year = {1993},
     doi = {10.24033/asens.1672},
     zbl = {0787.22017},
     mrnumber = {94a:22033},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1672/}
}
TY  - JOUR
AU  - Bushnell, Colin J.
AU  - Kutzko, Philip C.
TI  - The admissible dual of ${\rm SL}(N)$. I
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1993
DA  - 1993///
SP  - 261
EP  - 280
VL  - Ser. 4, 26
IS  - 2
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1672/
UR  - https://zbmath.org/?q=an%3A0787.22017
UR  - https://www.ams.org/mathscinet-getitem?mr=94a:22033
UR  - https://doi.org/10.24033/asens.1672
DO  - 10.24033/asens.1672
LA  - en
ID  - ASENS_1993_4_26_2_261_0
ER  - 
%0 Journal Article
%A Bushnell, Colin J.
%A Kutzko, Philip C.
%T The admissible dual of ${\rm SL}(N)$. I
%J Annales scientifiques de l'École Normale Supérieure
%D 1993
%P 261-280
%V Ser. 4, 26
%N 2
%I Elsevier
%U https://doi.org/10.24033/asens.1672
%R 10.24033/asens.1672
%G en
%F ASENS_1993_4_26_2_261_0
Bushnell, Colin J.; Kutzko, Philip C. The admissible dual of ${\rm SL}(N)$. I. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 26 (1993) no. 2, pp. 261-280. doi : 10.24033/asens.1672. http://archive.numdam.org/articles/10.24033/asens.1672/

[BZ] I. N. Bernstein and A. V. Zelevinsky, Induced Representations of Reductive p-Adic Groups (Ann. Scient. Ec. Norm. Sup., 4e Sér., Vol. 10, pp. 441-472). | Numdam | MR | Zbl

[Bo] A. Borel, Admissible Representations of a Semisimple Group Over a Local Field with Vectors Fixed Under an Iwahori Subgroup (Invent. Math., Vol. 35, 1976, pp. 233-259). | MR | Zbl

[Bu] C. J. Bushnell, Hereditary orders, Gauss Sums and Supercuspidal Representations of GLN (J. reine angew. Math., Vol. 375-376, 1987, pp. 184-210). | MR | Zbl

[BF] C. J. Bushnell and A. Fröhlich, Non-Abelian Congruence Gauss Sums and p-Adic Simple Algebras (Proc. London Math. Soc., (3), Vol. 50, 1985, pp. 207-264). | Zbl

[BK] C. J. Bushnell and P. C. Kutzko, The Admissible Dual of GL (N) via Compact Open Subgroups (Ann. Math. Studies, No. 129, Princeton University Press, 1992). | MR | Zbl

[Ca] H. Carayol, Représentations cuspidales du groupe linéaire (Ann. Scient. Éc. Norm. Sup., 4e Sér., Vol. 17, 1984, pp. 191-225). | Numdam | MR | Zbl

[C] L. Clozel, Invariant Harmonic Analysis on the Schwartz Space of a Reductive p-Adic Group. Harmonic Analysis on Reductive Groups, W. BARKER and P. SALLY Eds. (Progr. Math., No. 101, 1991, pp. 101-121). | MR | Zbl

[GK1] S. S. Gelbart and A. W. Knapp, Irreducible Constituents of Principal Series of SLn (k) (Duke Math. J., Vol. 48, 1981, pp. 313-326). | MR | Zbl

[GK2] S. S. Gelbart and A. W. Knapp, L-Indistinguishability and R-Groups for the Special Linear Group (Adv. Math., Vol. 43, 1982, pp. 101-121). | MR | Zbl

[H] R. E. Howe, Some Qualitative Results on the Representation Theory of GLn Over a p-Adic Local Field (Pacific J. Math., Vol. 73, 1977, pp. 479-538). | MR | Zbl

[Iw] N. Iwahori, Generalised Tits Systems (Bruhat Decomposition) on p-Adic Semisimple Groups. Algebraic Groups and Discontinuous Subgroups, A. BOREL and G. MOSTOW, Proc. Symposia Pure Math., IX, Am. Math. Soc., Providence, 1966, pp. 71-83. | MR | Zbl

[IM] N. Iwahori and H. Matsumoto, On Some Bruhat Decomposition and the Structure of the Hecke Rings of the p-Adic Chevalley Groups (Publ. Math. I.H.E.S., Vol. 25, 1965, pp. 5-48). | Numdam | MR | Zbl

[KS] P. C. Kutzko and P. J. Sally Jr., All Supercuspidal Representations of SLl Over a p-Adic Field are Induced. Representation Theory of Reductive Groups, Proceedings of the Utah Conference on Representation Theory (Progr. Math., No. 40, 1983). | Zbl

[M] L. E. Morris, Tamely Ramified Intertwining Algebras, Preprint, 1991.

[MS] A. Moy and P. J. Sally Jr., Supercuspidal Representations of SLn Over a p-Adic Field : the Tame Case (Duke Math. J., Vol. 51, 1984, pp. 149-161). | Zbl

[Re] I. Reiner, Maximal Orders, Academic Press, New York, 1975. | MR | Zbl

[T] M. Tadić, Notes on Representations of Non-Archimedean SL (n) (Pacific J. Math., Vol. 152, 1992, pp. 375-396). | MR | Zbl

Cited by Sources: